# SDR CA091117004

- Difficulty date: November 16, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech 3NM
- Aircraft time: 18,593 hours
- Engine: Pwa R985AN14B
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 18S9100
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND ON ANNUAL INSPECTION, FORWARD END OF LOWER RT ENGINE MOUNT TUBE MEMBER BROKEN COMPLETELY AROUND TUBE AT DATA PLATE ATTACH RIVETS LOCATION.  FAILURE LOOKS LIKE IT BEGAN AT THE FORWARD END OF THE DATA PLATE ATTACHING RIVETS.  MAY HAVE CRACKED FROM RIVET TO RIVET THEN AROUND THE REST OF THE TUBE. (TC NR 20091117004)
